Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Red bumps on left jawline, white pus, spreading to right side, cheeks. Causes for symptoms?

I woke up one morning w/ small red bumbs on my left jawline w white puss in them I washed my face and the bumbs are still has been a week. Now I have the same bumps on my right side and now all of a sudden a few red bumbs on my cheek. The bumbs on my left are still there.I have not changed detergent, I have no food allergies . This just came out of no where. Please help me!!
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these look like pimples as you say pus
due to oily skin this happens they suddenly appear in oily skin when you take oily food
avoid oily and greesy food
take doxi 100 mg bd for2 week
take allegra 120 mg od for itch
no use of toxic shampoo soaps creams ointments
apply clindamycin gel bd
calaminew loton od
stop doxi after 2 wk and ointments you can continue for long
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor